# SDR AALA201802199037

- Difficulty date: January 31, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: D5311262200
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RETAINER AT THE FORWARD GALLEY AREA, FRAME 14, STRINGER 23R,  -Y81.  REPLACED THE RETAINER IAW SRM 51-72-11, AND DRAWING D53112829.
